Please use this identifier to cite or link to this item:
Title: Supernumerary molars. A review of 53 cases
Author: Menardía Pejoan, V.
Berini Aytés, Leonardo
Gay Escoda, Cosme
Keywords: Dent molar
Issue Date: May-2000
Publisher: Groupement International pour la Recherche Scientifique en Stomatologie et Odontologie
Abstract: Supernumerary molars are not uncommon and may be found nearly anywhere in the dental alveolar arches. A series of 36 patients that presented with 53 supernumerary molars are reviewed. They occurred more frequently in the maxilla (86.8%), had little or no clinical significance, tended to be impacted, and were not associated with the impactation of the third molar. Four cases of maxillary fifth molars are described
Note: Reproducció del document publicat a:
It is part of: Bulletin du GIRSO, 2000, vol. 42, num. 2-3, p. 101-105
ISSN: 0250-4693
Appears in Collections:Articles publicats en revistes (Odontostomatologia)

Files in This Item:
File Description SizeFormat 
501110.pdf1.01 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.